Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounded point evaluations and polynomial approximation
HTML articles powered by AMS MathViewer

by James E. Thomson PDF
Proc. Amer. Math. Soc. 123 (1995), 1757-1761 Request permission

Abstract:

We consider the set of bounded point evaluations for polynomials with respect to the ${L^P}$-norm for a measure. We give an example of a measure where the corresponding sets of bounded point evaluations vary with the exponent p. The main ingredient is the remarkable work of K. Seip on interpolating and sampling sequences for weighted Bergman spaces.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1757-1761
  • MSC: Primary 30E05; Secondary 30E10, 41A05, 46E15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1242106-1
  • MathSciNet review: 1242106